# SDR 2006FA0000751

- Difficulty date: July 13, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N461SA
- Make and model: Snias AS350B2
- Aircraft serial: 3605
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 350A310033KIT7
- Condition: Broken
- Location: Vibration Absorb
- Part time: 2,130 hours
- Component: Vibration Absor
- Component part number: 350A310033006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE CABIN VIBRATION AT FULL POWER WHILE ON THE GROUND.  VIBRATION SUBSIDED IN A HOUR AND THROUGHOUT THE FLIGHT ENVELOPE.  DISASSEMBLY AND INSPECTION REVEALED 1 OF 3 SPRINGS IN VIBRATION ABSORBER OF MAIN ROTOR CRACKED ALL THE WAY THROUGH.  COMPLIED WITH 2500 HR INSPECTION OF VIBRATION ABSORBER JAW MFG MAINT WORK CARDS AND SERVICING RECORDS.  REPLACED ALL 3 SPRINGS AND PN EN2023R12L.  BEARINGS WHICH HAD EXCESSIVE PLAY.  REINSTALLED AN AIRCRAFT AND VIBRATION WAS ELIMINATED.  (K)
